# SDR 9622429958

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS, OPERATIONAL CHECK NORMAL.
